# SDR UALA2008112106611

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 69,279 hours, 11,286 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Broken
- Location: Fuel Flow
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED  FUEL CONFIGURATION EICAS ON DESCENT.  FOUND ENTIRE CONNECTOR BROKEN AT THE DIFFERENTIAL PRESSURE SWITCH, D11000. REPLACED NR 1 ENG FUEL FLOW CONNECTOR.  NR 1 ENGINE, 5 MINUTE IDLE RUN ACCOMPLISHED.  NO LEAKS NOTED.
